0
2013
Impact Factor

    Nonlinear Dynamics of a Simplified Skateboard Model

    2008, Vol. 4, No. 3, pp.  323-340

    Author(s): Kremnev A. V., Kuleshov A. S.

    Analysis and simulation are performed for a simplifiedmodel of a skateboard in the absence of rider control. Equations of motion of the model are derived and the problem of integrability of the obtained equations is investigated. The influence of various parameters of the model on its dynamics and stability are studied.
    Keywords: skateboard, nonholonomic constraints, integrability, stability of motion
    Citation: Kremnev A. V., Kuleshov A. S., Nonlinear Dynamics of a Simplified Skateboard Model, Rus. J. Nonlin. Dyn., 2008, Vol. 4, No. 3, pp.  323-340
    DOI:10.20537/nd0803006


    Download File
    PDF, 202.99 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License